Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 61, NWS Pueblo, CO

June 12, 2005Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2005, 6:34 PM MDT for Prowers County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2005, 6:34 PM MDT (00:34 UTC)
Expired
Jun 12, 2005, 7:30 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 167 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:42 PM MDTHAIL 0.7517 S Lamar, CO3/4 INCH DIAMETER HAIL FELL FROM APPROXIMATLY 642 PM TO 650 PM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 130034
SVRPUB
COC099-130200-
/O.NEW.KPUB.SV.W.0061.050613T0034Z-050613T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT SUN JUN 12 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO

* UNTIL 800 PM MDT.

* AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 15
  MILES SOUTH OF LAMAR...AND WAS MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHERN PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$
5 follow-up statements
000 
WWUS55 KPUB 130043
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT SUN JUN 12 2005

COC099-130200-
/O.CON.KPUB.SV.W.0061.000000T0000Z-050613T0200Z/
PROWERS CO-
643 PM MDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS
COUNTY UNTIL 800 PM MDT...

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
WEST CENTRAL PROWERS COUNTY...OR ABOUT 16 MILES SOUTH OF LAMAR...
MOVING SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

THIS STORM COULD INTENSIFY FURTHER AND PRODUCE SHORT-LIVED TORNADOES.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$
000 
WWUS55 KPUB 130059
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT SUN JUN 12 2005

COC099-130200-
/O.CON.KPUB.SV.W.0061.000000T0000Z-050613T0200Z/
PROWERS CO-
659 PM MDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS
COUNTY UNTIL 800 PM MDT...

AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED OVER CENTRAL PROWERS COUNTY...OR ABOUT 18
MILES SOUTHEAST OF LAMAR...MOVING EAST AT 30 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$
000 
WWUS55 KPUB 130110
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT SUN JUN 12 2005

COC099-130200-
/O.CON.KPUB.SV.W.0061.000000T0000Z-050613T0200Z/
PROWERS CO-
710 PM MDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS
COUNTY UNTIL 800 PM MDT...

AT 709 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS CENTERED OVER SOUTH
CENTRAL PROWERS COUNTY...OR ABOUT 25 MILES SOUTHEAST OF LAMAR...
MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$
000 
WWUS55 KPUB 130118
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT SUN JUN 12 2005

COC099-130200-
/O.CON.KPUB.SV.W.0061.000000T0000Z-050613T0200Z/
PROWERS CO-
718 PM MDT SUN JUN 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PROWERS
COUNTY UNTIL 800 PM MDT...

AT 717 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED OVER SOUTH CENTRAL PROWERS COUNTY...OR ABOUT
27 MILES SOUTHEAST OF LAMAR...MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$
000 
WWUS55 KPUB 130130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT SUN JUN 12 2005

COC099-130140-
/O.CAN.KPUB.SV.W.0061.000000T0000Z-050613T0200Z/
PROWERS CO-
730 PM MDT SUN JUN 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PROWERS COUNTY HAS
BEEN CANCELED...

AT 730 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

LAT...LON 3799 10269 3765 10270 3765 10205 3797 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:49 PM MDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 12, 2:49 PM MDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT MON JUN 12 2005

.SHORT TERM...
(TONIGHT AND MONDAY)

BRIEF DISCUSSION...BUSY WITH SEVERE WX. UPPER TROUGH MOVING ACROSS
COLORADO TODAY...WITH UPPER LOW CLOSING OFF OVER WRN NEBRASKA BY
MONDAY MORNING. STILL A THREAT OF SOME SEVERE TSRA OVER THE
FAR ERN PLAINS...WITH AXIS OF BEST CAPE ALONG A KSPD/KLAA/KITR LINE.
FARTHER WEST...ISOLATED TSRA OVER THE MTS AS COLD POOL ALOFT ROTATES
ACROSS. MOST ACTIVITY SHOULD DISSIPATE OR MOVE EAST OF THE AREA BY
06Z...WITH PERHAPS SOME LINGERING -SHRA/-SHSN OVER THE CENTRAL
MOUNTAINS. MONDAY LOOKS DRY AND SEASONAL...WITH SUBSIDENCE BEHIND
CENTRAL PLAINS UPPER LOW LIMITING THE POTENTIAL FOR ANY CONVECTION.
MADE VERY FEW CHANGES TO GRIDS. --ETP

.LONG TERM...
(MONDAY NIGHT THROUGH SUNDAY)

MAIN CONCERNS REMAIN PRECIPITATION CHANCES FOR MID WEEK AND
TEMPERATURES THROUGH THE PERIOD.

MON NIGHT-TUES...BRISK NORTHWEST FLOW ALOFT MON NIGHT WEAKENS ACROSS
THE REGION TUE...AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE DESERT SW
AND ACROSS THE ROCKIES TUES...AS NORTHERN HIGH PLAINS UPPER LOW
CONTINUES TO MEANDER EAST ACROSS THE UPPER MIDWEST. WITH DRIER AIR
AND SUBSIDENCE MOVING ACROSS THE REGION BEHIND UPPER LOW...WILL SEE
GOOD RADIATIONAL COOLING AND HAVE GONE ON THE COOLER SIDE OF
GUIDANCE FOR LOWS MON NIGHT. H7 TEMPS WARM TO BETWEEN +10C AND +14C
WARMEST ACROSS WESTERN COLORADO UNDER BUILDING RIDGE...AND WILL SEE
NICE REBOUND WITH HIGHS AROUND SEASONAL AVERAGES. LATEST RUNS OF
NAM INDICATING A WEAK IMPULSE MOVING OUT OF NEW MEXICO AND ACROSS
STATE TUE AFTERNOON AND EVENING...AND IS PRINTING OUT SOME QPF ATTM.
CURRENT GFS KEEPING THINGS DRY ATTM...AND SINCE WILL KEEP FORECAST
THE SAME TO AVOID ANY FLIP FLOPS.

WED-THU...RIDGE ESTABLISHES ITSELF OVER THE AREA WITH TEMPERATURES
WARMING TO AT OR SLIGHTLY ABOVE SEASONAL AVERAGES. MODELS STILL
INDICATING SOME SUBTROPICAL MOISTURE ENTERING THE AREA. NAM ALSO
INDICATING SOME MODEST CAPE ACROSS THE EASTERN PLAINS...THOUGH
BULK SHEARS LESS THAN 20KTS UNDER THE RIDGE...WITH CURRENT FORECAST
STILL LOOKING GOOD WITH ISOLATED AFTERNOON AND EVENING POPS.

FRI-SUN...PAC NW SYSTEM PROGGED TO SLOWLY DIG ACROSS THE WEST COAST
KEEPING THE AREA IN WARM SW FLOW ALOFT. MOVEMENT OF PAC NW SYSTEM
LOOKS TO SHIFT UPPER RIDGE AXIS AND MOISTURE EAST OF THE AREA...AND
WILL KEEP CURRENT WARM AND DRY FORECAST IN PLACE.

HYDROLOGY...WITH H7 TEMPS PROGGED BETWEEN +12C AND +18C THIS
WEEKEND...LOOKS LIKE WE WILL SEE GOOD SNOW MELT OF THE REST OF THE
HIGH MT SNOW PACK...WITH SECONDARY HIGH FLOWS ACROSS AREA STREAMS
AND RIVERS LATE THIS WEEK AND THROUGH NEXT WEEKEND. -MW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 12, 6:45 AM MDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
645 AM MDT SUN JUN 12 2005

COZ058>089-093>099-131300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
520 AM MDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND INTO THE EVENING
ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO.  ONE OR TWO SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS MAINLY
AFTER NOON.  THE AREAS MOST SUSCEPTIBLE TO SEVERE STORMS WILL BE
KIOWA...BENT...PROWERS AND BACA COUNTIES...WHERE HAIL AROUND 1 INCH
IN DIAMETER WILL BE POSSIBLE.  THE MAIN THREATS FROM STORMS ACROSS
THE AREA TODAY WILL BE CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN
AND HAIL UP TO 1/2 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AFTERNOON AND EVENING ISOLATED THUNDERSTORMS WILL BE POSSIBLE
WEDNESDAY AND THURSDAY.  THE MAIN THREATS WILL BE CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 40 MPH...AND HAIL UNDER 1/2 INCH IN
DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE MAINLY BETWEEN NOON AND 8 PM OVER THE SOUTHEAST COLORADO
PLAINS.

In the hours before

Local storm report, Jun 12, 2:15 PM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT SUN JUN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HAIL             6 N LAMAR               38.17N 102.62W
06/12/2005  1.00 INCH        PROWERS            CO   TRAINED SPOTTER

0210 PM     HAIL             6 N LAMAR               38.17N 102.62W
06/12/2005  1.00 INCH        PROWERS            CO   TRAINED SPOTTER

&&
Local storm report, Jun 12, 2:53 PM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SUN JUN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             5 SSW BLACK FOREST      38.98N 104.69W
06/12/2005  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

            COCORAHS REPORT

0203 PM     HAIL             4 NNW LAMAR             38.13N 102.65W
06/12/2005  1.00 INCH        PROWERS            CO   TRAINED SPOTTER

            COCORAHS REPORT

&&

RMG
Local storm report, Jun 12, 3:05 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT SUN JUN 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             13 N SPRINGFIELD        37.59N 102.62W
06/12/2005  1.25 INCH        BACA               CO   TRAINED SPOTTER

&&

RMG
Special weather statement, Jun 12, 5:48 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT SUN JUN 12 2005

COZ095>096-130100-
KIOWA--
548 PM MDT SUN JUN 12 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 466 FOR
THE FOLLOWING AREA...

IN COLORADO THIS CANCELS 1 COUNTY

IN SOUTHEAST COLORADO

KIOWA...

THIS INCLUDES THE CITY OF...EADS.

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.